Vol. 30, No. 3, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Intrinsic extensions of rings

John Joseph Hutchinson

Vol. 30 (1969), No. 3, 669–677
Abstract

Faith posed the problem of characterizing the left intrinsic extensions of left quotient semisimple (simple) rings. In this paper a characterization is given for the left strongly intrinsic extensions of left quotient semisimple rings.

Mathematical Subject Classification
Primary: 16.80
Milestones
Received: 19 July 1968
Published: 1 September 1969
Authors
John Joseph Hutchinson